PARACETAMOL+PSEUDOEPHEDRINE+TRIPROLIDINE is a combination medicine used to relieve symptoms of cold, flu and allergies such as the runny nose, watery eyes, sneezing, nasal congestion, fever and blocked sinuses. The common cold is a respiratory illness that affects the nose and throat. It is mostly caused by a virus known as rhinovirus.
PARACETAMOL+PSEUDOEPHEDRINE+TRIPROLIDINE is a combination of three drugs, namely: Paracetamol (Analgesic), Triprolidine (Antihistamine) and Pseudoephedrine (Decongestant). Paracetamol blocks the release of chemical messengers that cause pain and fever. Triprolidine reduces the effects of histamine, which causes watery eyes, runny nose and sneezing. Pseudoephedrine works by reducing the swelling of blood vessels in your nose. This helps mucus and airflow more freely in the cavities in your nose (sinuses), allowing you to breathe more easily. Together, PARACETAMOL+PSEUDOEPHEDRINE+TRIPROLIDINE helps in providing relief from cold symptoms.
Take PARACETAMOL+PSEUDOEPHEDRINE+TRIPROLIDINE as prescribed. You are advised to take PARACETAMOL+PSEUDOEPHEDRINE+TRIPROLIDINE for as long as your doctor has prescribed it for you depending on your medical condition. In some cases, you may experience certain common side-effects such as dizziness, drowsiness, dry mouth, constipation and headache. Most of these side-effects do not require medical attention and will resolve gradually over time. However, you are advised to talk to your doctor if you experience these side-effects persistently.
PARACETAMOL+PSEUDOEPHEDRINE+TRIPROLIDINE contains paracetamol, do not take any other products containing paracetamol along with PARACETAMOL+PSEUDOEPHEDRINE+TRIPROLIDINE. Do not take PARACETAMOL+PSEUDOEPHEDRINE+TRIPROLIDINE if you are pregnant or breastfeeding unless prescribed by the doctor. PARACETAMOL+PSEUDOEPHEDRINE+TRIPROLIDINE is not recommended for children below 4 years as the safety and effectiveness have not been established. PARACETAMOL+PSEUDOEPHEDRINE+TRIPROLIDINE may cause dizziness, so drive with caution. Avoid consuming alcohol along with PARACETAMOL+PSEUDOEPHEDRINE+TRIPROLIDINE as it could cause increased dizziness. Keep your doctor informed about your health condition and medicines to rule out any side-effects.